I need any advice I can get because I'm having a somewhat unusual situation and it's a situation none of my doctors have run in to before and so I'm having trouble finding a solution. I've been quite ill with HHV-6 for several months, and mostly bedridden and totally housebound. I have done about three months of Valcyte. I was making such slow progress with two pills, but I couldn't tolerate three pills, so along with my doctor, we decided that I should try to do two Valcyte pills and one other less toxic antiviral. Well, I had a severe reaction where I couldn't breathe and felt like my whole torso was inflammed. I was throwing up and it took several days to partially recover. Ever since then, I can't tolerate anything. I can not tolerate Valcyte at all, I can't even take an echinacea pill. Absolutely anything that kills virus makes it so I can barely breathe, and I was in the ER twice in the past week. I tried stopping all meds. I was quickly getting worse after just a few days. I was so ill a few months ago I was practically near death, so I am scared to get that sick again. I am still mostly immobile, but I don't feel like I'll die on most days anymore, except now when I take anything that kills virus - olive leaf, echinacea, anything at all, I feel awful. But when I take nothing, I get sicker very quickly with increased weakness, pain, all of my usual HHV-6 symptoms. I don't know what to do at all. I can barely breathe right now and the feeling of inflammation throughout my body is really bad. I know the people in the ER can do nothing for me, because I've already been there twice. This seems to be an unusual reaction that the doctors don't know how to deal with. Any advice would be much appreciated.